# SDR CA101220009

- Difficulty date: December 6, 2010
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 1,235 hours
- Engine: Allsn 250C30P
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 206040078103
- Condition: Seized
- Location: Mast
- Part time: 1,265 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO RELEASE THE NUT THAT RETAIN THE BEARING HOUSING ON THE MAST POLE AFTER EXCESSIVE FORCE WAS APPLIED, 2000 FT/LBS.  A PREVIOUS INCIDENT WAS HANDLE BY MFG ON SN 52351 AND BOTH ASSY WERE RETURNED TO LAB FOR INVESTIGATION.
